thumbnail

Size- and species-dependent variability consumption and growth rates of larvae and juveniles of three freshwater fishes

Canadian Journal of Fisheries and Aquatic Sciences

97-068/TF
By:
, , , and

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Size- and species-dependent variability consumption and growth rates of larvae and juveniles of three freshwater fishes
Series title:
Canadian Journal of Fisheries and Aquatic Sciences
Volume
54
Issue:
2
Year Published:
1997
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 405-414
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Canadian Journal of Fisheries and Aquatic Sciences
First page:
405
Last page:
414